MathSciNet Relay Station
MathSciNet bibliographic data
MR900536 32A35 (31C10 32M15)
Shi, Ji Huai On the rate of growth of the means $M\sb p$ of holomorphic and pluriharmonic functions on bounded symmetric domains of ${\bf C}\sp n$. J. Math. Anal. Appl. 126 (1987), no. 1, 161–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement